# SDR CA150413003

- Difficulty date: April 10, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 74,268 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: D3617003200800
- Condition: Leaking
- Location: Pnumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER GETTING AIRBORNE, THE ACFT ENCOUNTERED AN AIR WING LEAK IN CRUISE. IN CONSULTATION WITH MAINTENANCE, THE FLIGHT CREW RETURNED THE ACFT.  THE LANDING WAS UNEVENTFUL WITH NO ADVERSE PASSENGER REACTION.  THE ACFT WAS TAKEN OFFLINE AND A NEW ACFT WAS UTILIZED FOR THE SUBSEQUENT DEPARTURE.  RESOLUTION DUCT ASSY AND DUCT REPLACED IAW AMM 36-12-41, PB 400. SENSE LOOP RE- INSTALLED AND LEAK CHECK C/O. NO FAULT FOUND, SERVICEABLE.
